# SDR AALA202111047911

- Difficulty date: November 2, 2021
- Submitted: November 4, 2021
- Operation: Air carrier
- Aircraft: N925NN
- Make and model: Boeing 737*
- Aircraft serial: 31169
- Aircraft time: 25,724 hours, 10,667 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L1 WINDOW ARCED, THEN CRACKED AT FL370. REPLACED L1 WINDOW WITH SERVICEABLE UNIT IAW WORKCARD 08L21056003, OPS CHECK GOOD.
